Facebook Pixel
EmpowHER Guest

mid-cycle bleeding

By Anonymous February 9, 2015 - 3:22pm
Rate This

I am a 28 year old female and had my third baby 8 months ago. I also had a tubal ligation done 5 months ago. Ever since my tubal surgery, I have had trouble with mid cycle spotting/bleeding. It is never enough for a pad but is definitely there when I wipe. Sort of like the beginning of a period but it never gets heavier. I have had normal pap smears each year. I do have a history of ovarian cysts and my mother had to have a hysterectomy at age 32 because of endometriosis. I am just concerned and so worried that it is cancer. I have 3 small children and am terrified of having cancer! Thank in advance for your time and concern.


Add a Comment1 Comments


Hello Diana,

Welcome to the EmpowHER community. I am so glad that you reached out to us with your concern. I can appreciate your concern that this might indicate cancer, but I do not think that is very likely.

Have you spoken with your gynecologist about the mid cycle spotting that has occurred since the tubal ligation? If you have not, please do so as soon as possible.

According to information on the Feminist Women's Health Center located in Atlanta, Georgia, " Some women report having post-tubal sterilization syndrome. The symptoms include irregular and painful periods, mid-cycle bleeding, or no periods. While some physicians believe there is no evidence that this syndrome exists, others believe more research should be done."

Each woman is unique and I urge you to speak with your doctor. You may be experiencing post-tubal sterilization syndrome. Getting an answer will give you peace of mind.


February 10, 2015 - 9:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.